SH Waves in a Layer with Temperature Dependent Properties

Dariusz Mariusz Perkowski , Stanisław Matysiak , R. Mieszkowski

Abstract

n/a
Author Dariusz Mariusz Perkowski (FME / DMACS)
Dariusz Mariusz Perkowski,,
- Department of Mechanics and Applied Computer Science
, Stanisław Matysiak (FME / DMACS)
Stanisław Matysiak,,
- Department of Mechanics and Applied Computer Science
, R. Mieszkowski
R. Mieszkowski,,
-
Journal seriesActa Geophysica, ISSN 1895-6572, e-ISSN 1895-7455, (A 20 pkt)
Issue year2014
Vol62
No6
Pages1203-1213
ASJC Classification1908 Geophysics
DOIDOI:10.2478/s11600-013-0196-z
Internal identifier000032591
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreBUT score = 20.0, 21-12-2018, manual
Ministerial score = 20.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.94; WoS Impact Factor: 2014 = 1.068 (2) - 2014=0.927 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?